# SDR FDEA201003100876

- Difficulty date: March 10, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 365 RBL 0-18 HAS EXISTING REPAIR THAT INTERFERS WITH MOD CARD 1183650461AZ2R05 INSTALL, ALSO FOUND CORRODED OUT OF LIMITS LBL 58.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL 3; ORIGINAL THICKNESS=.125' / AFTER   REWORK=.092". FABRICATED NEW UPPER TEE, BAC 1505-100880/7075-T6, BATCH NR 1787163, IAW SRM 53-00-51, FIG 201, REPAIR NR 3. RECEIVED -2 & -3 REPAIR ANGLES ON TRAVELER NR T10/823329, RECEIVED -4 & -5 REPAIR STRAPS ON TRAVELER NR T10/823330.   INSTALLED NEW UPPER T-CHORD, REPAIR ANGLES, AND REPAIR STRAPS IAW SRM 53-00-51-FIG 201, REPAIR NR 3. MAJOR REPAIR.
